On the shape of mathematical arguments

A.J.M. Gasteren, van

Research output: Book/ReportBookAcademic

LanguageEnglish
Place of PublicationBerlin
PublisherSpringer
ISBN (Print)3-540-52849-0
DOIs
StatePublished - 1990

Publication series

NameLecture notes in computer science
Volume445
ISSN (Print)0302-9743

Cite this

Gasteren, van, A. J. M. (1990). On the shape of mathematical arguments. (Lecture notes in computer science; Vol. 445). Berlin: Springer. DOI: 10.1007/BFb0020908
Gasteren, van, A.J.M./ On the shape of mathematical arguments. Berlin : Springer, 1990. (Lecture notes in computer science).
@book{2e74a2d84a9c4bafaa9447c3afdc4d7d,
title = "On the shape of mathematical arguments",
author = "{Gasteren, van}, A.J.M.",
year = "1990",
doi = "10.1007/BFb0020908",
language = "English",
isbn = "3-540-52849-0",
series = "Lecture notes in computer science",
publisher = "Springer",
address = "Germany",

}

Gasteren, van, AJM 1990, On the shape of mathematical arguments. Lecture notes in computer science, vol. 445, Springer, Berlin. DOI: 10.1007/BFb0020908

On the shape of mathematical arguments. / Gasteren, van, A.J.M.

Berlin : Springer, 1990. (Lecture notes in computer science; Vol. 445).

Research output: Book/ReportBookAcademic

TY - BOOK

T1 - On the shape of mathematical arguments

AU - Gasteren, van,A.J.M.

PY - 1990

Y1 - 1990

UR - http://www.springerlink.com/openurl.asp?genre=book&isbn=978-3-540-47166-0

U2 - 10.1007/BFb0020908

DO - 10.1007/BFb0020908

M3 - Book

SN - 3-540-52849-0

T3 - Lecture notes in computer science

BT - On the shape of mathematical arguments

PB - Springer

CY - Berlin

ER -

Gasteren, van AJM. On the shape of mathematical arguments. Berlin: Springer, 1990. (Lecture notes in computer science). Available from, DOI: 10.1007/BFb0020908